Mathematics Faculty Articles

Title

The Minimum Completions and Covers of Symmetric, Hankel Symmetric, and Centrosymmetric Doubly Substochastic Matrices

Document Type

Article

Publication Date

2019

Publication Title

Missouri Journal of Mathematical Sciences

Keywords

Symmetric matrices, Centrosymmetric matrices, Doubly substochastic matrices, Doubly stochastic matrices

ISSN

0899-6180

Volume

31

Issue/No.

2

First Page

164

Last Page

173

Abstract

In this paper, we investigate and describe all the minimal completions and covers of the symmetric, Hankel symmetric, and centrosymmetric doubly substochastic matrices, respectively.

Additional Comments

National Science Foundation of China grant #: 11701337

ORCID ID

0000-0001-7613-7191

ResearcherID

G-7341-2019

DOI

10.35834/2019/3102164

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS